# SDR SIMA982781

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330AE
- Make and model: Saab 340B
- Aircraft serial: 340B330
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEG
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - FLT 4940 - EMERGENCY FLOOR LIGHTING AT SEAT 9BC DOES NOT ILLUMINATE.  REMOVED AND REPLACED FLOOR PROXIMITY LIGHT BULB.  OPERATIONAL CHECK GOOD.  (X)
